# SDR SWAA2018062022925

- Difficulty date: June 12, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 47,753 hours, 24,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 141A823119
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY FORWARD CORNER SCUFF PLATE CRACKED.  REPAIRED SCUFF PLATE PER EA.
